# SDR SWIA2021080960147

- Difficulty date: April 26, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 32,159 hours, 33,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559 Lbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL9 IS CORRODED FROM FS 409+128 TO FS559.     (C-CHECK RO 8/5/2021)    REMOVED AND REPLACED CABIN FLOOR SEAT TRACK AT LBL9 BETWEEN FS 409+128 TO FS 559.00 IAW CRJ 200 AMM 53-01-11-400-802 NOTE SEAT TRACK WAS FABRICATED UNDER CAMP # 22876411 REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
